# SDR HNAA9900001

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960HA
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 302313
- Condition: Out Of Position
- Location: Bagg Compt
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAGGAGE COMPARTMET SMOKE WARNING LIGHT CAME ON IN FLIGHT INTERMITTENTLY.  NO EVIDENCE OF SMOKE.  INSPECTED DETECTOR WIRING AND FOUND RUB MARKS ON CONNECTOR I-J3.  REPOSITIONED WIRING.  REPLACED NR 2 SMOKE DETECTOR.
